MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DREAMWIRE; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION DREAMWIRE; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M00556140
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: long wire would not advance in dreamtome; dreamtome broke at tip of end.

Brand Name
DREAMWIRE
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key23582055
Report Number23582055
Device Sequence Number9532687
Product Code EZB
UDI-Device Identifier08714729779582
UDI-Public(01)08714729779582
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/30/2025
Report Date (Section F) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00556140
Device Catalogue NumberM00556140
Device Lot Number33668952
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/18/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age64 YR
Patient SexMale
Patient Weight86 KG
Date Report Sent to FDA10/30/2025